# SDR 2012FA0000382

- Difficulty date: June 18, 2012
- Submitted: June 18, 2012
- Operation: General aviation
- Aircraft: N4216B
- Make and model: Beech F35
- Aircraft serial: D4175
- Aircraft time: 5,600 hours
- Engine: Cont E225*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod End Bearing
- Part number: HM5S
- Condition: Broken
- Location: Nlg
- Part time: 5,600 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE THE NOSE GEAR DID NOT RETRACT PROPERLY.  THE PILOT RETURNED TO POINT OF DEPARTURE AND EXTENDED THE LANDING GEAR. GROUND PERSONNEL VERIFIED THE MAIN GEAR WERE DOWN BUT THE NOSE GEAR WAS NOT FULLY EXTENDED.  THE PILOT SECURED THE ENGINE SHORTLY BEFORE TOUCHDOWN.  THE NOSE BOWL CONTACTED THE RUNWAY BENDING BOTH PROP BLADES.  THE PILOT AND PASSENGER EXITED THE ACFT WITHOUT INJURY.
